MathSciNet Relay Station
MathSciNet bibliographic data
MR914309 22E46 (46F99)
Nishiyama, Kyo Virtual characters and constant coefficient invariant eigendistributions on a semisimple Lie group. Japan. J. Math. (N.S.) 12 (1986), no. 1, 75–94.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement